# SDR SWIA200413430

- Difficulty date: June 10, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 27,100 hours, 35,375 cycles
- Engine: Pwa PW118B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT CAPTIANS SIDE WINDOW CRACKED ON GROUND.  REMOVED AND REPLACED LEFT SIDE WINDSHIELD IAW MM 56-10-01.  PN: NP151311-1, S/N OFF: 00108.
